MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore on (b)(6) 2025 from the imedidata study database: on (b)(6) 2025, this 62-year-old male patient underwent endovascular treatment for an aortoiliac aneurysm.The patient was treated with a gore® excluder® aaa trunk ipsilateral leg endoprosthesis, gore® excluder® aaa endoprosthesis devices and gore® excluder® branch endoprosthesis devices.There was successful access, delivery and accurate deployment of the devices to the intended location and successful retrieval of the delivery systems.The patient was discharged home on (b)(6) 2025.It was reported that the patient had intraoperative bleeding related to treatment/procedure.This led to transfusion.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.As gore was unable to determine which device/device component is involved in this reportable adverse event, the following additional device will be identified in this report: catalog #dsf1633, serial #(b)(6), udi (b)(4) / catalog #dsf1633, serial #(b)(6), udi (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated b5.
 
Event or Problem Description
The following was reported to gore from the imedidata study database: on (b)(6) 2025, this 62-year-old male patient underwent endovascular treatment for an aortoiliac aneurysm.The patient was treated with a gore® excluder® aaa trunk ipsilateral leg endoprosthesis, gore® excluder® aaa endoprosthesis devices and gore® excluder® branch endoprosthesis devices.There was successful access, delivery and accurate deployment of the devices to the intended location and successful retrieval of the delivery systems.It was reported that the patient had a bleeding at the left femoral artery access site related to treatment/procedure.This led to transfusion.The patient was discharged home on (b)(6) 2025.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23814360
Report Number3007284313-2025-04456
Device Sequence Number21355312
Product Code DYB
UDI-Device Identifier00733132628117
UDI-Public(01)00733132628117(17)261023
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight99 KG